RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2003, Volume 4, Number 2, Pages 264–275 (Mi dvmg163)  

This article is cited in 2 scientific papers (total in 2 papers)

Regularity and uniqueness of the solution of the control problem for the stationary equations of magnetic hydrodynamics with mixed boundary conditions

R. V. Brizitskii

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: The control problems for the stationary equations of viscous magnetic hydrodynamics under mixed boundary conditions for the velocity and electric and magnetic fields are considered. The regularity of the Lagrange multiplier for the considered control problems is proved. The sufficient conditions of uniqueness of solutions of the control problem for the specific cost functional are established.

Key words: magnetic hydrodynamics, viscous fluid, control problems, cost functional, Lagrange multipliers, optimality system.

Full text: PDF file (265 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.95
MSC: 76W05
Received: 10.12.2003

Citation: R. V. Brizitskii, “Regularity and uniqueness of the solution of the control problem for the stationary equations of magnetic hydrodynamics with mixed boundary conditions”, Dal'nevost. Mat. Zh., 4:2 (2003), 264–275

Citation in format AMSBIB
\Bibitem{Bri03}
\by R.~V.~Brizitskii
\paper Regularity and uniqueness of the solution of the control problem for the stationary equations of magnetic hydrodynamics with mixed boundary conditions
\jour Dal'nevost. Mat. Zh.
\yr 2003
\vol 4
\issue 2
\pages 264--275
\mathnet{http://mi.mathnet.ru/dvmg163}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg163
  • http://mi.mathnet.ru/eng/dvmg/v4/i2/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Alekseev, “O edinstvennosti resheniya zadachi upravleniya dlya statsionarnoi modeli magnitnoi gidrodinamiki vyazkoi neszhimaemoi zhidkosti”, Dalnevost. matem. zhurn., 5:1 (2004), 142–157  mathnet
    2. J. Appl. Industr. Math., 4:3 (2010), 309–317  mathnet  crossref  mathscinet
  • Дальневосточный математический журнал
    Number of views:
    This page:118
    Full text:35
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019